# SDR REXA2013011800070

- Difficulty date: January 17, 2013
- Submitted: January 19, 2013
- Operation: Air carrier
- Aircraft: N8587E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7587
- Aircraft time: 24,983 hours, 22,091 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LANDING FOR FUEL ACCESS PANEL 540BB BETWEEN WS 45 AND WS 65.75 PITTED FROM FRETTING AT INBOARD AND OUTBOARD EDGES MEASURING 0.007" DEEP.  REPAIRED IAW BOMBARDIER REO 601R-57-21-030.
